ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

December 2016 , Volume 8 , Issue 4

Select all articles

Export/Reference:

No monodromy in the champagne bottle, or singularities of a superintegrable system
Larry M. Bates and Francesco Fassò
2016, 8(4): 375-389 doi: 10.3934/jgm.2016012 +[Abstract](782) +[PDF](1294.2KB)
The Frank tensor as a boundary condition in intrinsic linearized elasticity
Nicolas Van Goethem
2016, 8(4): 391-411 doi: 10.3934/jgm.2016013 +[Abstract](906) +[PDF](499.8KB)
The Tulczyjew triple in mechanics on a Lie group
Katarzyna Grabowska and Marcin Zając
2016, 8(4): 413-435 doi: 10.3934/jgm.2016014 +[Abstract](1171) +[PDF](657.1KB)
On strain measures and the geodesic distance to $SO_n$ in the general linear group
Raz Kupferman and Asaf Shachar
2016, 8(4): 437-460 doi: 10.3934/jgm.2016015 +[Abstract](781) +[PDF](456.7KB)
Kirchhoff's equations of motion via a constrained Zakharov system
Banavara N. Shashikanth
2016, 8(4): 461-485 doi: 10.3934/jgm.2016016 +[Abstract](863) +[PDF](1119.0KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]